By Topic

Asymptotic stability of discrete-time systems with saturation nonlinearities with applications to digital filters

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
D. Liu ; Dept. of Electr. Eng., Notre Dame Univ., IN, USA ; A. N. Michel

New results for an established for the global asymptotic stability of the equilibrium x=0 of nth order discrete-time systems with state saturations, x(k+1)=sat[Ax(k)], utilizing a class of positive definite and radially unbounded Lyapunov functions, v . When v is a quadratic form, necessary and sufficient conditions are obtained under which positive definite matrices H can be used to generate a Lyapunov function v(w )=wTHw with the properties that v (Aw(k)) is negative semidefinite, and that v (sat(w))<v(w(k)) is negative semidefinite, and that v(sat(w))<v(w ) under appropriate restrictions on w. This Lyapunov function is then used in the stability analysis of systems described by x(k+1)=sat[Ax(k)]. For nth-order fixedpoint digital filters, previous results are reviewed, and the above results are used to establish conditions for the nonexistence of limit cycles in such filters that are easier to apply and less conservative than previous results

Published in:

IEEE Transactions on Circuits and Systems I: Fundamental Theory and Applications  (Volume:39 ,  Issue: 10 )